| Model Number |
500001002501 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es server users were unable to log in directly to the medstations after being added to the designated active directory (ad) security group for medstation access.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported due to this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 02-jul-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a technical support specialist (tss) confirmed that there were no issues with the device, and no further investigation was required.The system functioned as intended after the technical support specialist investigated the issue.